# SDR UPS08552985

- Difficulty date: August 1, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG CABIN ALTITUDE DISPLAYED, CABIN ALT AND CABIN ALTITUDE LIGHTS ILLUMINATED UNABLE TO RESTORE PRESSURE USING MANUAL MODE. OUTFLOW VALVE INDICATED FULLLY CLOSED. CABIN RTAE OF CLIMB FLUCTUATED WILDLY. CREW DONNED 02 MASKS. R/R CABIN PRESSURE SELECTOR IAW 21-31-01-4. OPS NORMAL. ACCOMPLISHED PRESS CONTROLLER BITE FIM 21-30-00 FIG 103. NO FAULTS. ALSO ACCOMPLISHED FIG 109. PRESSURIZED A/C CHECKED FOR LEAKS. CHECKS GOOD.
